Open Access
July 2013 Kähler C-spaces and quadratic bisectional curvature
Albert Chau, Luen-Fai Tam
J. Differential Geom. 94(3): 409-468 (July 2013). DOI: 10.4310/jdg/1370979334


In this article we give necessary and sufficient conditions for an irreducible Kähler C-space with $b_2 = 1$ to have nonnegative or positive quadratic bisectional curvature, assuming the space is not Hermitian symmetric. In the cases of the five exceptional Lie groups $E_6,E_7,E_8,F_4,G_2$, the computer package MAPLE is used to assist our calculations. The results are related to two conjectures of Li-Wu-Zheng.


Download Citation

Albert Chau. Luen-Fai Tam. "Kähler C-spaces and quadratic bisectional curvature." J. Differential Geom. 94 (3) 409 - 468, July 2013.


Published: July 2013
First available in Project Euclid: 11 June 2013

zbMATH: 1277.53072
MathSciNet: MR3080488
Digital Object Identifier: 10.4310/jdg/1370979334

Rights: Copyright © 2013 Lehigh University

Vol.94 • No. 3 • July 2013
Back to Top